| Model Number |
CLH-SC |
| Medical Device Problem Code |
No Visual Prompts/Feedback (4021)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that the lightsource light could not turn.The issue was found during a setting up of the device before the patient entered the room.There were no reports of patient involvement.
Event or Problem Description
No additional information received from customer.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the final investigation.Updated fields: d8, h2, h3, h6, h11.The device was returned to olympus for inspection, and the reported failure was confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: lamp did not light up due to the lamp base does not slide properly.A definitive root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: the lamp won't turn on because the slider does not turn on properly.Olympus will continue to monitor field performance for this device.